# SDR O9IA2011112100011

- Difficulty date: November 21, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N83WA
- Make and model: Gulstm 695B
- Aircraft serial: 96063
- Aircraft time: 12,678 hours, 7,060 cycles
- Engine: Garrtt TPE33110T
- Engine time: 8,084 hours, 7,060 cycles
- Propeller: Hartzl HCB3TN5
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 1250315
- Condition: Burned Out
- Location: A/C Blower
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G, H

## Discrepancy

DURING CRUISE FLIGHT AIR CONDITIONER BLOWER FAN FAILED CAUSING SMOKE TO ENTER CABIN.
